# SDR CA111129007

- Difficulty date: November 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 10,302 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Connector
- Part number: MS3456KT367
- Condition: Dislodged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT WALK AROUND THE PILOT NOTICED THE RT ENG OTBD FIREWALL CONNECTOR, EVEN THOUGH LOCK WIRED SECURELY, WAS LOOSE.  FURTHER INSPECTION REVEALED THE LOCKING MECHANISM THAT HOLDS THE CONNECTOR THREADED COLLAR TO THE BODY OF THE CONNECTOR WAS DISLODGED.  THIS WOULD ENABLE THE FIREWALL CONNECTOR TO BE REMOVED, WITHOUT REMOVING THE LOCK WIRE.
